# SDR 95FDEA01646

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 560-570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 21L HAS MECHANICAL DAMAGE AT STA 560 TO 570 L/LT, FWD BAY.  REPAIRED STR 21L AT BS 560 TO 570 PER FEDEX SRM 53-10-3.
